Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

nexium was posted 03/29/2012 02:22 pm by rainman
E-mail Address:

Message Text
Hi I did look up side effects. I had a partial Whipple and am off chemo for over 80 days.I am belching, gassy, peeled face skin, sore muscles, low platelets and was wondering if others have these problems. I'm taking it for the partial Whipple not GERD. Been on for almost 10 months and don't see Gastro Doctor till May, oncologist another two weeks. Just really wondering if this is common with Whipple. I will call doctor but not sure which one. It's the low platelets and fatigue that bothers me most. Thanks P.S. Co-pay is awful but wondering if it's just the type of medication that's the problem

Reply to this message | Return to Main Message List
Responses

No replies on file.


*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2019 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am